MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 36IN 1 S/A CTXB; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 36IN 1 S/A CTXB; SUTURE, SURGICAL, ABSORBABLE
Catalog Number ZB371
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that a patient underwent an unknown ob-gyn procedure on (b)(6) 2018 and suture was used.During the procedure, the suture broke during continuous suturing.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Date sent to the fda: (b)(4).An empty opened folder and a dispensed suture of product were returned for analysis.The needle was not sent.During the visual inspection of sample, the suture was examined along of the strand and no defects or suture breakage were observed, however the ends of the suture were observed cut appears to be by use of the surgical instruments.A functional test was performed using a instron and the tensile force, were above the minimum requirements.The manufacturing records couldn't be reviewed as the batch number is unknown.Per the condition of the sample received, no performance breakage suture were found and the tested sample met the finished goods requirements and the reported.

Brand Name
PDSII VIO 36IN 1 S/A CTXB
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7565640
Report Number2210968-2018-73270
Device Sequence Number2687418
Product Code NEW
UDI-Device Identifier10705031062078
UDI-Public10705031062078
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZB371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2018
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1